Ask an expert
Question

17 Jul 2006

TRI-SEQUENCE
I have been diagnosed with osteophoresis 8 years ago as well as pre-menopausal. Gynae prescribed tri-sequence as well as calcium treatment. I do go for regular yearly checkups. Is this hormone replacement dangerous to use for more than 5 years and what can the side effects/consequinces be for using tri-sequence for such a long period of time?
Answer 1,739 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

There is a small increase in the risk of breast cancer with long term HRT use. This is counterbalanced by the protection against osteoporosis and colon cancer.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9465 votes
No
68% - 20209 votes
Vote